# SDR 2005FA0001296

- Difficulty date: September 9, 2005
- Submitted: September 10, 2005
- Operation: General aviation
- Aircraft: N700WG
- Make and model: Piper PA-60-602P
- Aircraft serial: 62P088681650
- Aircraft time: 3,610 hours
- Engine: Lyc TIO540U2A
- Engine time: 334 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Condition: Burned
- Location: Cylinder
- Part time: 149 hours
- Component: Cylinder, Lyc
- Component part number: LW12988
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, IT WAS DISCOVERED DURING A DIFFERENTIAL COMPRESSION CHECK THAT THE NR 1 CYLINDER ON THIS ENGINE HAD ALMOST NO COMPRESSION. THE CYLINDER WAS REMOVED AND SENT AND WAS DISCOVERED THAT THE EXHAUST VALVE GUIDE WAS BAD. THE GUIDE WAS REPLACED ALONG WITH THE INTAKE AND EXHAUST VALVES UNDER WORK ORDER NR 21110.  THIS CYLINDER WAS ON AN ENGINE THAT HAD BEEN RECALLED BY THE AD FOR THE CRANKSHAFT AND ALL CYLINDERS WERE REPLACED AT THAT TIME. THE CYLINDER HAD 149 HOURS IN SERVICE SINCE NEW. MFG WAS CONTACTED REGARDING THIS PROBLEM AND WAS NOT EVEN INTERESTED IN DISCUSSING IT.
